# SDR QXEA2018121200454

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 27,526 hours, 29,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK WITH BOTH ENGINES STARTED AND READY TO TAXI AFT FA CALLED REPORTING THE SMELL OF SMOKE. THE SMELL REMAINED AND DID NOT DISSIPATE WHILE WE RETURNED TO GATE. AIRCRAFT DOWN FOR REPAIRS.
